Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
DYNAMICS OF COUPLED MAPS WITH A CONSERVATION LAW
Autore:
GRIGORIEV RO; CROSS MC;
Indirizzi:
CALTECH PASADENA CA 91125
Titolo Testata:
Chaos
fascicolo: 2, volume: 7, anno: 1997,
pagine: 311 - 330
SICI:
1054-1500(1997)7:2<311:DOCMWA>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Soggetto:
SPATIOTEMPORAL INTERMITTENCY; PHASE-TRANSITIONS; LATTICES; MODEL; TURBULENCE; CHAOS; EQUILIBRIUM; EXPONENTS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
25
Recensione:
Indirizzi per estratti:
Citazione:
R.O. Grigoriev e M.C. Cross, "DYNAMICS OF COUPLED MAPS WITH A CONSERVATION LAW", Chaos, 7(2), 1997, pp. 311-330

Abstract

A particularly simple model belonging to a wide class of coupled mapswhich obey a local conservation law is studied. The phase structure of the system and the types of the phase transitions are determined. Itis argued that the structure of the phase diagram is robust with respect to mild violations of the conservation law. Critical exponents possibly determining a new universality class are calculated for a set ofindependent order parameters. Numerical evidence is produced suggesting that the singularity in the density of Lyapunov exponents at lambda= 0 is a reflection of the singularity in the density of Fourier modes (a ''Van Hove'' singularity) and disappears if the conservation law is broken. Applicability of the Lyapunov dimension to the description of spatiotemporal chaos in a system with a conservation law is discussed. (C) 1997 American Institute of Physics.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 15/07/20 alle ore 21:22:52